# SDR CALA2024022700553

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Frms 58-59 S42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 58-59 STR 42 L/H HAS CORROSION PER HAEC O LCQ NR 22824/9292824 GENERATED BY V926223 RMVD AND RPLD STRINGER SECTION P/N 5347042021000 PO 1138917.1 IA W A320 SRM 51-42-11/001 RESTORED STRUCTURE FINISH IAW A320 SRM 51-23-11/001 BY MECH V932428 INSP BY V077960
